Open Access
2009/2010 A Characterization of Three-Interval Scaling Sets
N. K. Shukla, G. C. S. Yadav
Real Anal. Exchange 35(1): 121-138 (2009/2010).


In this paper, we characterize scaling sets consisting of three intervals. In addition, we provide a procedure to obtain scaling sets possessing finitely many intervals.


Download Citation

N. K. Shukla. G. C. S. Yadav. "A Characterization of Three-Interval Scaling Sets." Real Anal. Exchange 35 (1) 121 - 138, 2009/2010.


Published: 2009/2010
First available in Project Euclid: 27 April 2010

zbMATH: 1200.42023
MathSciNet: MR2657291

Primary: 42C15 , ‎42C40

Keywords: generalized scaling set , scaling set , wavelet set

Rights: Copyright © 2009 Michigan State University Press

Vol.35 • No. 1 • 2009/2010
Back to Top